WoRMS name details

Checked: verified by a taxonomic editorConus orbignyi orbignyi Audouin, 1831

574505 (urn:lsid:marinespecies.org:taxname:574505)
Unaccepted: synonym, or anything that is not accepted unaccepted
Subspecies
marine
Bouchet, P. (2015). Conus orbignyi orbignyi. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=574505 on 2017-11-21

Date
action
by
2011-06-26 07:59:24Z
created
2015-03-06 19:59:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



status source Puillandre N., Meyer C.P., Bouchet P. & Olivera B.M. (2011) Genetic divergence and geographic variation in the deep-water Conus orbignyi complex (Mollusca: Conoidea). Zoologica Scripta 40(4): 350-363. [details]